MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAB
Medical Device Problem Codes No Display/Image (1183); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test and displacement test due to blank display.Pump received with stripped battery cap coin slot(p), cracked belt clip slot and cracked reservoir tube lip.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display.Customer stated that contacts on the battery cap damaged.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key11264175
Report Number2032227-2021-109588
Device Sequence Number3720832
Product Code OZO
UDI-Device Identifier00643169503670
UDI-Public(01)00643169503670
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAB
Device Catalogue NumberMMT-751NAB
Device Lot NumberA4751NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient Weight82